# SDR A6WA201140774

- Difficulty date: August 21, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 18,868 hours, 18,047 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EFIS COMPUTER MONITOR MESSAGE IN FLIGHT AT FL 280.  CAPT AIRSPEED STUCK AT 225 KTS. C/W QRH.  PERFORMED PURGE OF NR1 PITOT/STATIC SYSTEM.  REF AMM 34-11-00.  OPS CHECK GOOD.  LEAK CHECK GOOD.
